# SDR MALA976607

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: AIR130900
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DIDN'T REEIVE GREEN NOSE DOWN LIGHT, FOLLOWED QRH, TRANSIT LIGHT OPERATION NORMAL, CYCLED GEAR SEVERAL TIMES.  RECEIVED GREEN NOSE LIGHT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR DOWNLOCK SWITCH TO BE FAULTY.  REPLACED DOWNLOCK SWITCH IAW MM 32-61-05.  OPS CHECK GOOD.
